MathSciNet Relay Station
MathSciNet bibliographic data
MR2665606 47J25 (47H09 47H10)
Qin, Xiaolong; Cho, Sun Young Implicit iterative algorithms for treating strongly continuous semigroups of Lipschitz pseudocontractions. Appl. Math. Lett. 23 (2010), no. 10, 1252–1255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement